# SDR AWXA200700235

- Difficulty date: January 31, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 6545855101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON R2 DOOR CUT OUT LOWER THRESHOLD INNER CHORD, BS 958 - BS 987, RBL 60, WL 208.  REPLACED R2 DOOR CUT OUT LOWER THRESHOLD INNER CHORD, BS 958 - BS 987, RBL 60, WL 208 IAW B737-300 SRM 51-40-02.
